MAUDE Adverse Event Report: RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN915460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported "the anaesthetist [reported] that during tracheal intubation a plastic piece of the device was seen inside the patients mouth.There was no apparent injury caused to the patient.Further investigations conducted to locate the piece.Lungs and oesophagus checked as well as the surrounding area, in case had come out".No patient harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however the customer provided a photo for evaluation.The photo was reviewed and it was found that the light pipe was broken, thus the complaint was confirmed.The device history record for lot code 2104341 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The manufacturer reports that corrective action has been taken in december 2019 and includes the following: restrict movement of product inside the inner carton to avoid collision of products with each and possibility of breakage of light guide inside the box.Cover all six walls of the inner box with a bubble sheet to absorb unexplained shock during transportation handling.Purpose of this to absorb shock throughout the supply chain from the manufacturing site to hospitals via distribution center dealers.The manufacturer also reports a "design change of light guide for rusch greenlite products and currently project is under design and development phase and project will be close in (b)(6) 2022.".

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
MDR Report Key12440538
Report Number8030121-2021-00027
Device Sequence Number3902264
Product Code CCW
UDI-Device Identifier14026737626088
UDI-Public14026737626088
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberIPN915460
Device Catalogue Number004551004
Device Lot Number2104341
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1